# SDR ASAA2023040842763

- Difficulty date: April 8, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 51,466 hours, 15,001 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT CRUISE L FUEL QUANTITY TOTAL FUEL QUANTITY WOULD BLANK INTERMITTENTLY. GROUNDED - YES. PERFORMED B737-800 FIM TASK 28-41 TASK 813 FOR FUEL QUANTITY INDICATION BLANK NO DEFECTS NOTED. INTERMITTENT FAULT. PERFORMED FQIS BITE PROCEDURE PER FIM 28-41 TASK 801 NO FAULT IN CURRENT STATUS. PERFORMED GROUND TEST TEST PASSED DEFECT HAS NO HISTORY. A/C OK FOR SVC AT THIS TIME.
